# SDR SWAA2022020365644

- Difficulty date: January 30, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 39,059 hours, 23,219 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR EMERGENCY LIGHT JUST FWD OF AFT CARGO DOOR INOP ; / [01] RELAMPED RT EXTERIOR EMERGENCY LIGHT NEAR AFT CARGO DOOR IAW AMM 33-51-04
